Hi, Four years ago I discovered that daily taking of 100-500mcg of B12(as cyanocobalamin or hydroxocobalamin) is very effective for me against brain fog. It seems that I'm very strong responder to B12 and that was life-changing experience. Now I know that I respond even to dose as small as 3 mcg(yes, three micrograms!). I wish I knew it 4 years ago. So basically during first 7-8 weeks there were no side effects but then pattern of my response changed and I didn't notice it timely. Under changed pattern I mean that during 'no side effects' period after taking dose I felt great for 24 hours and then returned to my normal state but over time although every dose still was effective but after 10-12 hours kind of crash happened and day by day crash severity increased. At some point I noticed that my stool became pale and very soon it became obvious that I generally feel really bad. I decided that there is problem with my liver. And that was the case. A doctor that performed ultrasonography said that liver looked like I just experienced major poisoning. I discontinued B12 and shortly after my condition mostly resolved. Repeated ultrasonography showed that my liver is fine. As I said my condition mostly resolved but some nasty side effects are present till today. For example I cant take zoloft anymore(before I could use it with no side effects and now can't tolerate at all). Also I cant tolerate doses of cyanocobalamin as small as ~50ng (yes, nanograms!) - after few days it feels like I poisoned again. Color of my stool improved to some extent but still quite pale. Sad thing is that lasting side effects virtually alienating me from using two most effective remedies against anxiety and brain fog - zoloft and B12. The only explanation that come to my mind(especially in light of bad reaction to very small amounts of B12) is that although I haven't taken B12 for more than 3 years but somehow I'm still full of it. Any ideas how to improve my condition will be highly appreciated. Sorry for broken English Thanks in advance, Anton.